# SDR CALA2019100501700

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D5348002075501
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 ON 3RD GUSSET FROM THE TOP ON BOTTOM HOLE HAS REJECTABLE DAMAGE INDICATION. REPAIR REQUIRED PRIOR TO NEXT FLIGHT CYCLE S UPPORT TASK AD RELATED (2015-05-02) PER HAECO LCQ NR 9292205 GEN ERATED BY V916887 REPLACED GUSSET ON R2 PASSENGER DOOR AT FR68 STR 14 IAW A319 SRM 51-42-11-801 AND SRM 51-44-11-801.
